Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Pain in the middle abdomen, loss of appetite. Numbness in the legs and arms. Colonoscopy suggested. Need help

My boyfriend had been having pains on the middle area and now it shifted to the right side. (higher then the appendix). It comes and goes, but sometimes it comes at night and wakes him up and does a very strong pain. It really hurts he says. Around the liver area.. and he has been having a loss of appetite as well as a loss in muscle strength, as a sort of numbness in both his legs and started yesterday in his arms. He has already lost almost 10lbs. And has done Blood tests, (all came back fine, except Feretine that was high), and he did an ultra sound that came back alright as well. No swealing anywhere in the body was detected.

The doctor recommended he go see and gastroentorologist, to do an colonoscopy and a EMG (for muscle loss). so we are waiting to do that.

What should we do next? Please help...

Email me at YYYY@YYYY
Asked On : Thu, 2 May 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Sep 2013
Hello, thanks for the query to H.C.M. Forum
As there is increased level of ferritin in the blood so we have to consider on this point.
Ferritin concentrations increases in many conditions as,
Infection ( chronic diseases)
Stress or anoxia
Anemia due to any chronic diseases
High in any inflammatory condition
Anorexia nervosa
One thing is sure as there is numbness and progressively increasing so please get in blood examination again to find out any other chronic diseases ( infectious).
Once again remember that ANXIETY is one more cause, anxiety may be due to any reason.So please consult with your boy friend if any anxiety.
Good luck Dr. HET
Answered: Thu, 2 May 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor